The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (1376 KB) | Metadata | Table of Contents | ZAA summary
Volume 9, Issue 5, 1990, pp. 385–401
DOI: 10.4171/ZAA/410

Published online: 1990-10-31

Iterated Dirac Operators in $\mathbb C^n$

John Ryan[1]

(1) University of Arkansas, Fayetteville, USA

We give a clssification of linear, conformally invariant, Clifford algebra valued differential operators over $\mathbb C^n$. Such operators comprise of the Dirac operator and its iterates. We show that the function theory, associated to the Dirac operator in $\mathbb R^n$ and $\mathbb C^n$ can be generalized to all these operators.

No keywords available for this article.

Ryan John: Iterated Dirac Operators in $\mathbb C^n$. Z. Anal. Anwend. 9 (1990), 385-401. doi: 10.4171/ZAA/410